# SDR N6WA2015100102

- Difficulty date: October 1, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 32,374 hours, 23,209 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Marker
- Condition: Defective
- Location: Cabin Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR BOTTOM RT, ALIGNMENT MARK UNREADABLE.  RE-APPLIED INDICATION MARK IAW AMM 51-22-81.  PERFORMED INSPECTION OF MAIN PAX DOOR WITNESS MARKS IAW AMM 52-11-00.
